# SDR DALA2022092206254

- Difficulty date: September 19, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 67,682 hours, 22,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:38C. CORRECTIVE ACTION: RESECURED EXIT SIGN--CKS OK. (2416146)
